Analysis of semi-infinite elliptic conical scatterer

E. Vafiadis, J. N. Sahalos

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

The electromagnetic field scattered by a perfectly conducting elliptic cone is discussed. The problem is three-dimensional and is presented by the dyadic Green function, expressed by the help of Lame periodic and nonperiodic functions. Numerical results for the field and the current distribution are presented for some special cases.

Original languageEnglish
Article number013
Pages (from-to)1475-1493
Number of pages19
JournalJournal of Physics D: Applied Physics
Volume18
Issue number8
DOIs
Publication statusPublished - 1985

Cite this